Clinical Safety Issue - Vision+ Anticoagulation Manager

An issue has been discovered with the use of the Anticoagulation Manager module available in the Vision+ product that may be used for managing the appropriate treatment of patients requiring anticoagulation therapy.

Background

An issue has been discovered with the use of the Anticoagulation Manager module available in the Vision+ product that may be used for managing the appropriate treatment of patients requiring anticoagulation therapy. The issue identified is in relation to some dosing instructions possibly being missing in a printout generated from Vision+ Anticoagulation Manager. Where such a printout is given to a patient, there is a risk of under or overdosing with associated consequences.

The issue is experienced as a result of amending the font size for the on-screen display using the "Make text and other items larger or smaller" control, resulting in an adverse effect on the printout.

The following example screen shots using dummy test patient data illustrate where the font size has been increased for a patient with a 7-day Warfarin dosage regimen.

Warfarin Dose

Warfarin Dose.png  

Dosing Instructions – Enlarged On-Screen View

Dosing Instructions On-Screen.png

Dosing Instructions – Printout

Dosing Instructions - Printout.png

In the enlarged on-screen view, only the dosing instructions for Thu, Fri, Sat, Sun and Mon are displayed and the dosage information for Tue and Wed is missing.

In the printout, only the dosing instructions for Thu, Fri, Sat, Sun, Mon and Tue are displayed and the dosage information Wed is missing.

A fix will be deployed that will fully resolve this issue in Vision+ Anticoagulation Manager.

Actions

In the meantime, in mitigation of the associated risk, users of the Vision+ Anticoagulation Manager module are advised not to alter the font size for the on-screen display as this may also affect the printout that may be given to a patient.